Advertisement

Embedding theorems for cones and applications to classes of convex sets occurring in interval mathematics

  • Klaus D. Schmidt
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 212)

Abstract

This paper gives a survey of embedding theorems for cones and their application to classes of convex sets occurring in interval mathematics.

Keywords

Vector Space Order Relation Vector Lattice Hausdorff Distance Order Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Fischer, H.: On the Rådström embedding theorem. Analysis 5, 15–28 (1985).Google Scholar
  2. [2]
    Hörmander, L.: Sur la fonction d'appui des ensembles convexes dans un espace localement convexe. Arkiv Mat. 3, 181–186 (1954–1958).Google Scholar
  3. [3]
    Jahn, K.U.: Maximale Fixpunkte von Intervallfunktionen. Computing 33, 141–151 (1984).Google Scholar
  4. [4]
    Kaucher, E.: Algebraische Erweiterungen der Intervallrechnung unter Erhaltung der Ordnungs-und Verbandsstrukturen. Computing Suppl. 1, 65–79 (1977).Google Scholar
  5. [5]
    Kracht, M., and Schröder, G.: Eine Einführung in die Theorie der quasilinearen Räume mit Anwendung auf die in der Intervallrechnung auftretenden Räume. Math.-Phys. Semesterberichte Neue Folge 20, 226–242 (1973).Google Scholar
  6. [6]
    Luxemburg, W.A.J., and Zaanen, A.C.: Riesz Spaces I. Amsterdam — New York — Oxford: North-Holland 1971.Google Scholar
  7. [7]
    Mayer, O.: Algebraische und metrische Strukturen in der Intervallrechnung und einige Anwendungen. Computing 5, 144–162 (1970).Google Scholar
  8. [8]
    Moore, R.E.: Interval Analysis. Englewood Cliffs, New Jersey: Prentice-Hall 1966.Google Scholar
  9. [9]
    Nickel, K.: Verbandstheoretische Grundlagen der Intervall-Mathematik. In: Interval Mathematics. Lecture Notes in Computer Science, vol. 29, pp. 251–262. Berlin — Heidelberg — New York: Springer 1975.Google Scholar
  10. [10]
    Rådström, H.: An embedding theorem for spaces of convex sets. Proc. Amer. Math. Soc. 3, 165–169 (1952).Google Scholar
  11. [11]
    Ratschek, H.: Nichtnumerische Aspekte der Intervallmathematik. In: Interval Mathematics. Lecture Notes in Computer Science, vol. 29, pp. 48–74. Berlin — Heidelberg — New York: Springer 1975.Google Scholar
  12. [12]
    Schaefer, H.H.: Banach Lattices and Positive Operators. Berlin — Heidelberg — New York: Springer 1974.Google Scholar
  13. [13]
    Schmidt, K.D.: Embedding theorems for classes of convex sets. Acta Appl. Math. (to appear).Google Scholar
  14. [14]
    Schmidt, K.D.: Embedding theorems for classes of convex sets in a hypernormed vector space. Analysis (to appear).Google Scholar
  15. [15]
    Urbanski, R.: A generalization of the Minkowski-Rådström-Hörmander theorem. Bull. Acad. Polon. Sci. 24, 709–715 (1976).Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1986

Authors and Affiliations

  • Klaus D. Schmidt
    • 1
  1. 1.Seminar für StatistikUniversität Mannheim, A 5MannheimWest Germany

Personalised recommendations